I have been in a hell and don't know if it is from #3 of 3 Lower Back injections or not. And if this (these things--many) are from the shot it sure doesn't seem to be ebbing. Maybe it's the lack of waning that has me here at 4 a.m. At the moment I have: skin cancer that has spread to brain cancer; thyroid flooding; and serotonin sickness--in my mind that is. Any of those is not impossible but I have to start somewhere. What is most distressing is the sensation of having something like Vicks rubbed all over my body--it feels like my skin is cold and hot at the same time, all the time, except when it feels very hot. The skin itself is not hot--no temp rash or whatnot. And night sweats, which may be getting a teeny bit better. I have a lack of feeling in my fingers and elsewhere and a kind of burning sensation (but that's redundant.) All I can say for sure is the body I have now is almost completely alien to me, as if it's doing it's own thing. I have no control over what it's feeling. Please tell me it's the cortisone, that it could go on for this long and be this extreme. I'm going to try to sleep somehow now. This is bizarre, especially with the tinnitus that won't shut up. That started after the second shot. Coincidence most likely but it sure isn't helping. In short, I'm a mess. There issomething very wrong with me. BP and heart rate are fine. I hope I put this in the right place.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.